# SDR FDEA202210222640

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,164 hours, 18,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: A5237101501610
- Part serial: 1789
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5230-T0369311 B P4,  MAIN   CARGO DOOR LOWER FWD CORNER CONNECTOR CLIP DAMAGE - REWORK, BY REPLACING   THE CONNECTION CLIP REPLACED THE MAIN DECK CARGO DOOR LOWER FWD CORNER CONNECTION CLIP WITH A   FABRICATED PART PER DWG: A52371130(ISSUE. F), DWG: A52371207(ISSUE. G) AND A300-600F   SRM51-40-21 AND EA: 6-5230-T0369311 B P4.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
